# SDR R61A2020120700850

- Difficulty date: November 19, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N212JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000264
- Aircraft time: 26,445 hours, 18,763 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17021766413
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSSBEAM AT FR 14 RT FOUND WITH CORROSION.  REPAIRED IAW SRM 53-00-10 FIG 203.
